Is there anything that can ease antidepressants withdrawal?

13 Answers

gleefulcameraman
Answered 7 months ago

This comment is awaiting moderation

b_arlie73
Answered 7 months ago    reply

I was on 25mg of Zoloft and Amitriptyline, because I was on such low doses my dr said I didn't need to taper. I stopped last Wednesday, and started feeling the effects Saturday. Today being the worst. I'm not really looking for essential oils, I'm not into that. If there's a supplement, or foods I can eat, or OTC medication, something that makes me not feel miserable!

kpahl
Answered 7 months ago    reply

Arlie Call your doc right away and tell him/her your symptoms. They can best manage the symptoms if they know about them, and there is always the option of halving the dose (cut the pill in half etc), but I would really talk to the doc. Anything to do with brain chemistry being treated with real med can't really be fixed/addressed with OTCs or food etc.

gleefulcameraman
Answered 7 months ago    reply

Yeah, I was gonna say definitely let your doctor know.

b_arlie73
Answered 7 months ago    reply

I will call! Thank you!

farrington_utilized
Answered 7 months ago    reply

Did someone actually suggest essential oils?!

farrington_utilized
Answered 7 months ago    reply

What side effects are you having?


joanarutherford
Answered 7 months ago    reply

Look into reserpine. It is not formulated anymore, so you have to find a person that hand makes it. I am on it for other reasons, but it used to be used for withdrawal from various meds as well


prideful.machete
Answered 7 months ago    reply

I would say that if you are having effects from going off, then you did need to taper them. It’s only been a few days. I would ask my doctor, but would probably continue taking them now at a lower dose and gradually wean off.

b_arlie73
Answered 7 months ago    reply

Since I've been off since wednesday, would it still be effective if I taper? Would it help the symptoms? I just left a message with my drs nurse but it sounded like she won't be able to get back to me until tomorrow.

prideful.machete
Answered 7 months ago    reply

Arlie I would say yes, putting some more into your system at lower doses should help ease the effects. Most doctors recommend either taking one pill every other day for a week, then like every third day for a week, etc. or if they are pills that can be physically cut, sometimes they will recommend that.

b_arlie73
Answered 7 months ago    reply

Okay! I will try it! I just feel like someone shook my head up like its a snow globe and I have a major headache, nausea, and dizzness

CharaCruse43
Answered 7 months ago    reply

Please do not stop at once! You have to slowly come off them by taking lesser dosis.


related questions